Hölder regularity and dimension bounds for random curves

M. Aizenman, A. Burchard

Research output: Contribution to journalArticle

79 Scopus citations
Original languageEnglish (US)
Pages (from-to)419-453
Number of pages35
JournalDuke Mathematical Journal
Volume99
Issue number3
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hölder regularity and dimension bounds for random curves'. Together they form a unique fingerprint.

  • Cite this